All Journal Entries Journals
Previous | Next

7 days on 2mg of sub and having anxiety

Nov 27, 2011 - 2 comments

7 days on 2mg of sub and today I wound up having to take another 2mg is the evening.  Not sure why today was such a bad day but I have felt sick and restless all day...  I really hope tomorrow brings a better day for myself as Im going back to work.  The thought of being uncomfortable an sick at work makes me nervous. But I have to work and I have to do this..  I really really hope that about two weeks from now I will be making a jornal entry saying that I feel comfortable at my 2mg a day rather than just getting by. Sometimes I think the sickness that I am feeling comes from anxiety...  Its like my heart starts racing and a get a rush and then I start to feel extremly withdrawal sick. Evne when I should not be feeling any withdrawal at all. If I am going to make it through this process and come out the other side I need to get this anxiety under control and NOT with any type of meds...  I am only on subs and I do NOT want to be on any other medications...  

I am always thinking throughout my day do others have these same issues????????????????

Comments
Post a Comment
1895503 tn?1332373374
by GA_need_help, Nov 27, 2011
Hi,
I am very much where you are.  My opiate dose is higher, but it doesn't matter.  We have the same issue.  We are doing the same thing., tapering/ Trying to stabilize at a particular dose!  Trying to feel comfortable instead of just getting by.  The sickness we feel is from the increases in adrenalin--probably in response to the brain receptor sensing lower amounts of our drugs.  

I hope when you report feeling comfortable at 2mg a day, I will be comfortable on 25mg or even 20 mg (if you want to know the truth) of Opana ER 3 X day.  That will call for clean celebrating.

But, I am writing to say, yes--I am RIGHT where you are.  Having anxiety.  And, I would love to write each other about it.  May god bless you

1888659 tn?1322439115
by AJS1976, Nov 29, 2011
The past couple of days I have been feeling exactly what you are saying floods of adrenalin and it makes me feel ten times worse so I have had to resort to taking extra slivers more of my suboxone....  I had no idea to expect this or why it was happening or even that it would happen for that matter. I am so happy you just told me that because it confirms exactly what I was thinking...  Why am i getting jolts of adrenalin and it's very randomly throughout the day. Im sitting hear at my desk at work feeling frigin horribly sick and I wish there was something to counteract this from happening.

Sometimes I also feel like the clonidine makes me feel worse. Not sure why that is but I just had to take my patch off.

The only thing stopping me from being 100% consistent with my 2mg per day is these bouts of anxiety which in return throw me into withdrawals... I somewhat today feel defeated and trapped by this drug.



Post a Comment